# SDR CA010810006

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,150 hours
- Engine: Lyc O540F1B5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: C2411
- Condition: Chafed
- Location: Mlg
- Part time: 1,355 hours
- Component: Landing Gear, Robsin, C0148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CHAFED MARKS APPROX 1/16" DEEP, 3/8" APART & 1/2" LONG, MADE BY THE WIRES OF THE SEAT HOSE THAT IS ATTACHED TO THE CABIN HEATER SHROUD ON THE OUTLET SIDE. HEATER SHROUD IS NOT A TIGHT FIT TO THE MUFFLER & I HAVE IN THE PAST NOTED WEAR ON THE MUFFLER SUPPORT RINGS FOR THE SHROUD. THERE IS ROOM FOR THE SHROUD TO ROTATE UNTIL THE SEAT HOSE & CLAMP TOUCHES & WEARS THE AFT CROSS TUBE. AFT CROSS TUBE REPLACED.
